# SDR SWAA2013122023561

- Difficulty date: December 18, 2013
- Submitted: December 20, 2013
- Operation: Air carrier
- Aircraft: N458WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33857
- Aircraft time: 35,290 hours, 20,595 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 65C25727
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL STAB LOWER SKIN CRACKED AT STATION 101.90, 33.25 INCHES AFT OF FRONT SPAR.  REPAIRED SKIN IAW SRM.
